Exponential dichotomy of evolutionary processes in Banach spaces

Petre Preda; Mihail Megan

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 2, page 312-323
  • ISSN: 0011-4642

How to cite

top

Preda, Petre, and Megan, Mihail. "Exponential dichotomy of evolutionary processes in Banach spaces." Czechoslovak Mathematical Journal 35.2 (1985): 312-323. <http://eudml.org/doc/13514>.

@article{Preda1985,
author = {Preda, Petre, Megan, Mihail},
journal = {Czechoslovak Mathematical Journal},
keywords = {uniform exponential dichotomy for a linear evolutionary process in a Banach space; R. Datko’s characterization of the uniform exponential stability},
language = {eng},
number = {2},
pages = {312-323},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Exponential dichotomy of evolutionary processes in Banach spaces},
url = {http://eudml.org/doc/13514},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Preda, Petre
AU - Megan, Mihail
TI - Exponential dichotomy of evolutionary processes in Banach spaces
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 2
SP - 312
EP - 323
LA - eng
KW - uniform exponential dichotomy for a linear evolutionary process in a Banach space; R. Datko’s characterization of the uniform exponential stability
UR - http://eudml.org/doc/13514
ER -

References

top
  1. E. A. Barbašin, Introduction in the theory of stability, Izd. Nauka, Moscow, 1967, (Russian). (1967) MR0224916
  2. R. Conti, On the boundedness of solutions of ordinary differential equations, Funkcial. Ekvac. 9(1966), 23-26. (1966) Zbl0152.08401MR0227518
  3. W. A. Coppel, Stability and asymptotic behaviour of differential equations, D.C. Heath, Boston, 1965. (1965) MR0190463
  4. R. Datko, 10.1137/0503042, Siam J. Math. Anal., 3 (1973), 428-445. (1973) Zbl0241.34071MR0320465DOI10.1137/0503042
  5. D. L. Lovelady, 10.1090/S0002-9939-1973-0328202-7, Proc. Amer. Math. Soc., 41 (1973), 193-196. (1973) Zbl0246.34018MR0328202DOI10.1090/S0002-9939-1973-0328202-7
  6. J. L. Massera J. J. Schäffer, Linear differential equations and function spaces, Academic Press, New York and London, 1966. (1966) Zbl0243.34107MR0212324
  7. M. Megan P. Preda, 10.1017/S0004972700007140, Bull. Austral. Math. Soc., 23( 1981), 293--306. (1981) Zbl0459.34037MR0617071DOI10.1017/S0004972700007140
  8. P. Preda M. Megan, An extension of a theorem of R. Datko, preprint in Seminarul de Teoria Structurilor, Univ. Timişoara, 32 (1982), 1-12. (1982) Zbl0537.34054

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.